Sebastian Goette
Non-negative sectional curvature on exotic 7-spheres
Goette, Sebastian; Kerin, Martin; Shankar, Krishnan
Authors
Contributors
John Lott
Editor
Andre Neves
Editor
Iskander A. Taimanov
Editor
Burkhard Wilking
Editor
Citation
Goette, S., Kerin, M., & Shankar, K. (2017). Non-negative sectional curvature on exotic 7-spheres
Other Type | Other |
---|---|
Online Publication Date | Feb 7, 2017 |
Publication Date | 2017 |
Deposit Date | Nov 16, 2022 |
DOI | https://doi.org/10.4171/owr/2016/28 |
Additional Information | URL of output: https://ems.press/journals/owr/articles/14610 Volume: 13 Issue: 2 |
You might also like
Semi-Free Actions with Manifold Orbit Spaces
(2020)
Journal Article
Fake Lens Spaces and Non-Negative Sectional Curvature
(2020)
Book Chapter
Highly connected 7-manifolds and non-negative sectional curvature
(2020)
Journal Article
Torus actions on rationally elliptic manifolds
(2020)
Journal Article
Non-negative curvature and the linking form
(2019)
Other